American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Robert J. Daverman and Gerard A. Venema. Codimension-two embeddings. Graduate Studies in Mathematics 106 (2009) 273-348.
Book volume table of contents   
View Article: PDF

[2] Robert J. Daverman and Gerard A. Venema. Wild and flat embeddings. Graduate Studies in Mathematics 106 (2009) 41-96.
Book volume table of contents   
View Article: PDF

[3] Robert J. Daverman and Gerard A. Venema. Prequel. Graduate Studies in Mathematics 106 (2009) 1-22.
Book volume table of contents   
View Article: PDF

[4] Robert J. Daverman and Gerard A. Venema. Tame and knotted embeddings. Graduate Studies in Mathematics 106 (2009) 23-39.
Book volume table of contents   
View Article: PDF

[5] Robert J. Daverman and Gerard A. Venema. Embeddings in Manifolds. Graduate Studies in Mathematics 106 (2009) MR MR2561389.
Book volume table of contents   

[6] Robert J. Daverman and Gerard A. Venema. Trivial-range embeddings. Graduate Studies in Mathematics 106 (2009) 145-180.
Book volume table of contents   
View Article: PDF

[7] Robert J. Daverman and Gerard A. Venema. Codimension-zero embeddings. Graduate Studies in Mathematics 106 (2009) 425-444.
Book volume table of contents   
View Article: PDF

[8] Robert J. Daverman and Gerard A. Venema. Engulfing, cellularity, and embedding dimension. Graduate Studies in Mathematics 106 (2009) 97-143.
Book volume table of contents   
View Article: PDF

[9] Robert J. Daverman and Gerard A. Venema. Codimension-three embeddings. Graduate Studies in Mathematics 106 (2009) 181-272.
Book volume table of contents   
View Article: PDF

[10] Robert J. Daverman and Gerard A. Venema. Codimension-one embeddings. Graduate Studies in Mathematics 106 (2009) 349-424.
Book volume table of contents   
View Article: PDF

[11] Mark Steinberger and James West. Approximation by equivariant homeomorphisms. I . Trans. Amer. Math. Soc. 302 (1987) 297-317. MR 887511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Skora. Engulfing and finitely generated groups . Proc. Amer. Math. Soc. 97 (1986) 734-736. MR 845998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. H. Row and John J. Walsh. A nonshrinkable decomposition of $S\sp 3$ whose nondegenerate elements are contained in a cellular arc . Trans. Amer. Math. Soc. 289 (1985) 227-252. MR 779062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] T. A. Chapman and Steve Ferry. Constructing approximate fibrations . Trans. Amer. Math. Soc. 276 (1983) 757-774. MR 688976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia